MathSciNet Relay Station
MathSciNet bibliographic data
MR1877599 (2002i:76035) 76D05 (35Q30)
Dinaburg, E. I.; Sinai, Ya. G. A quasilinear approximation for the three-dimensional Navier-Stokes system. Mosc. Math. J. 1 (2001), no. 3, 381–388, 471.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement